# SDR 98UAL900410

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Engine: Pwa PW2037
- System (JASC): 7530 · Compressor Bleed Control
- Part: Hpc Vane
- Condition: Out Of Adjust
- Location: Nr 2 Engine
- Part time: 19,570 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FUEL FLOW AND EPR GAUGES STARTED SURGING PASSING THROUGH FL330 ON CLIMB.  CREW ALSO FELT RIGHT ENGINE SURGING.  FLIGHT DECENDED TO FL250 AND ENGINE RETURNED TO NORMAL INDICATIONS.  FLIGHT RETURNED TO SFO WITH EQUIPMENT STANDING BY.  *S/D*  ENGINE WAS REPLACED DUE TO SURGING.  DURING REPAIR AS ORDER NUMBER D345, IT WAS REPAIRED PER SFOEP FIX LETTER.  ACCOMPLISHMENT WAS TO CHECK VSV AND 2.5 SYSTEMS.  REMOVED THE FUEL CONTROL AND THE 14 STG CONVERTER VALVE.  INVESTIGATIVE FINDINGS FOUND 6TH STG HPC VANES OUT OF RIG / SCHEDULE.  THE 2.5 BLEED OUT OF RIG OPEN, AND THE BLEED RING AFT SEAL WORN AND LEAKING DUE TO AIR EROSION FROM BEING MISRIGGED.
